# SDR UIEA200700234

- Difficulty date: June 4, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 93,980 hours, 19,300 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pushrod
- Part number: 65B1565110
- Condition: Broken
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON W/A, FOUND RT INBOARD TRAILING EDGE FLAP PUSH-ROD ASSY BROKEN.  REMOVED AND REPLACED INBOARD TRAILING EDGE FLAP PUSH-ROD ASSY IAW MM 27-51-39.  SYSTEM OPERATIONS CHECKED OK.
